# SDR MWEA001126

- Difficulty date: November 7, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- Aircraft time: 82,926 hours, 92,684 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59101433
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK HAS HEAVY CORROSION IN CHANNEL STATION 200 - 229.  REMOVED AND REPLACED SEAT TRACK SECTION.
